# SDR YENA20140808150

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 56,865 hours, 21,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 042903
- Condition: No Test
- Location: Emergency Light
- Part time: 35,253 hours, 12,521 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  EMERGENCY LIGHT FAILED TEST.  R & R BATTERY PACKS AT 12WL. EMERGENCY LIGHTS CHECKS GOOD IAW AMM 33-51-38.
